# SDR ASAA2018012623293

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 20,578 hours, 6,719 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAINTENANCE LIGHT ILLUMINATED FOR THE APU SYSTEM.  ACFT GROUNDED.  ACCOMPLISHED AN APU BITE TEST IAW FIM 49-60 TASK 801,  NO CURRENT FAULTS. CHECKED OIL QUANTITY FOUND LOW. SERVICED THE APU OIL IAW  AMM 12-13-11.
